Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Multipliers of $ H\sp{1}$ and Hankel matrices


Author: James H. Hedlund
Journal: Proc. Amer. Math. Soc. 22 (1969), 20-23
MSC: Primary 30.67
DOI: https://doi.org/10.1090/S0002-9939-1969-0241652-1
MathSciNet review: 0241652
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.67

Retrieve articles in all journals with MSC: 30.67


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0241652-1
Article copyright: © Copyright 1969 American Mathematical Society